Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Mathematical and Computer Modelling
    Year: 2011
    Volume: 53
    Number: 1
    DBLP: db/journals/mcm/mcm53.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 204  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Giovanni Mascali, Vittorio Romano.
    A hydrodynamical model for holes in silicon semiconductors: The case of non-parabolic warped bands.
    Mathematical and Computer Modelling 2011, Volume 53 (0) 2011
    Journal article
    S. Karimi Vanani, A. Aminataei.
    Numerical solution of differential algebraic equations using a multiquadric approximation scheme.
    Mathematical and Computer Modelling 2011, Volume 53 (0) 2011
    Journal article
    Majid Veyseh, Alagan Anpalagan, Bobby Ma.
    Adaptive channel and superframe allocation (ACSA) for 60 GHz wireless networks.
    Mathematical and Computer Modelling 2011, Volume 53 (0) 2011
    Journal article
    Jun Ye.
    Cosine similarity measures for intuitionistic fuzzy sets and their applications.
    Mathematical and Computer Modelling 2011, Volume 53 (0) 2011
    Journal article
    F. Soleymani.
    Regarding the accuracy of optimal eighth-order methods.
    Mathematical and Computer Modelling 2011, Volume 53 (0) 2011
    Journal article
    Giray Ökten, Ahmet Göncü.
    Generating low-discrepancy sequences from the normal distribution: Box-Muller or inverse transform?
    Mathematical and Computer Modelling 2011, Volume 53 (0) 2011
    Journal article
    S. M. Wise, John S. Lowengrub, V. Cristini.
    An adaptive multigrid algorithm for simulating solid tumor growth using mixture models.
    Mathematical and Computer Modelling 2011, Volume 53 (0) 2011
    Journal article
    Mohammad A. Tabatabai, Wayne M. Eby, K. P. Singh.
    Hyperbolastic modeling of wound healing.
    Mathematical and Computer Modelling 2011, Volume 53 (0) 2011
    Journal article
    Marija Milosevic, Miljana Jovanovic.
    A Taylor polynomial approach in approximations of solution to pantograph stochastic differential equations with Markovian switching.
    Mathematical and Computer Modelling 2011, Volume 53 (0) 2011
    Journal article
    A. Shidfar, A. Babaei, A. Molabahrami, M. Alinejadmofrad.
    Approximate analytical solutions of the nonlinear reaction-diffusion-convection problems.
    Mathematical and Computer Modelling 2011, Volume 53 (0) 2011
    Show item 1 to 10 of 204  

    Your query returned 204 matches in the database.